# SDR QXEA2020021700101

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00669
- Aircraft time: 7,628 hours, 4,690 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 426000185
- Part serial: 260137
- Condition: Binding
- Location: Thrust
- Part time: 7,626 hours, 4,688 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST LEVER STICKY. REMOVED FROM SERVICE. REPLACED THRUST CONTROL QUADRANT ASSY. REFD E175 AMM 76-11-01-000-801-A, AND 76-11-01-400-801-A. OPS TEST GOOD.
AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD SHOWS CAT III. AIRCRAFT RETURNED TO SERVICE.
